# SDR SWAA2020032442670

- Difficulty date: March 6, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 7531195
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON 193AR BODY FARING PANEL IB SUPPORT BS667 RBL27.         REMOVED AND REPLACED FAIRING FORMER COMMON TO PANEL 193AR RBL27 IAW SRM 51-40-02 AND DWG 149A7210, P/N 7531195 PO# 784910 89004U 18MAR20
